Patient :For a few months now ive had pain in my shoulders and between my shoulder blades which sometimes will then shoot down to my lower back. Ive gone to the doctor a couple times and they did was tell me to take ibuprofen and then sent me on my way. But now for the last week or so I've noticed my legs tend to become tired really easily by just walking and when i do my routine (im in competition cheerleading) and sometimes my knee caps will even start to shake. Also when i sit or lay down my legs start to go numb and feel like im cutting the blood circulation off but all im doing is laying or sitting. And another thing I've noticed which i dont know if it has anything to do with this but ever since ive noticed my legs becoming tired real easy ive also stared to become out of breath easier also.
Thank you posting your query on ATD.
It is important that we determine what is causing your back pain.
Your pain started from shoulder, went down to lower back and now it’s in legs. You are also feeling tired and there is numbness in legs: this suggests generalized muscular weakness.
For this, you will have to see a doctor to examine you. Doctor may suggest MRI of the spine to rule out prolapsed inter vertebral disc or the development of arthritis.
You know, ibuprofen is an analgesic and if you are dancing under its effect then obviously you may feel tired. Generalised muscle weakness and numbness in legs in you might have possibly developed as a adverse effects of Aderall and Nextplanon .
Talk to your doctor about changing the current treatment regimen.
You are advised to take bed rest for a week of firm and straight floor.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.